Skip to content
My WebMD Sign In, Sign Up
crohn's
avatar
singlemomsick posted:
HELLO IM A 30 YR OLD MOM SINGLE WITH 2 GREAT KIDS...I HAD FULL BLOWN CERVICAL CANCER 2YRS BACK HAD IN AND EXTERAL RADATION AND ALL THE OTHER STUFF,WELL THEY GAVE ME A FULL HYSTRECTOMY !!! I WAS FEELING GOOD UP TILL JUST 2MONTHS AGO MY BREAST SIZE WENT UP AND I HAVE THIS BIG POUCH TYPE THING THAT STICKS OUT OF BELLY....THEY PUT ME ON ENTOCORT BUT MADE IT WORSE INFLAMTION NEVER WENT DOWN...MY WEIGHT HAS GONE UP ALOT SO IM OFF THE MED CRAP BUT STILL NOOOOO ONE IS GIVING ME ANSWER ...I FEEL HUNGRY ALL THE TIME BUT CANT EAT MUCH AT ALL VERY STRESSFULL!!!!!!!PLEASE ANY ADVICE?TY............ITS HARD ON MYSELF AND MY KIDS I HAVE NO ENERGY FEEL SICK ALOT AT THE END OF ROPE HERE TOO MUCH ..................!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!HELP,HELP, THANKS FOR READING!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!?????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????/?????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????/???????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????????/
Reply
 
avatar
hannahleigh89 responded:
My first word of advice: Turn off Caps Lock. Second: Chill with the punctuation. I understand that this is an urgent situation and you're looking for help, but the way you posted just makes me not even want to read what you have to say. Express yourself clearly. The extra punctuation and capital letters do not do that.

Next- I don't know why you're posting on a Crohn's and Colitis board. Have you been diagnosed with one or the other? All you've told us in your post is that you had a hysterectomy from cervical cancer. Those issues are not related to Crohn's Disease.

Please post another post that is more clear on what you need so that we can help you.
 
avatar
mattdamonishot replied to hannahleigh89's response:
Hannah, LOL
 
avatar
hannahleigh89 replied to mattdamonishot's response:
I didn't mean to be rude, I really would be interested in helping her if I had any idea what she was talking about...
 
avatar
Jayl955 responded:
Where is the inflamation? The steriods you are takeing or was taking will make you want to eat. They also can make you gain weight. Has the md checked you for a hernia? Or pehaps refure you to a gi md sense you are complaining about gi upset. I'm sry to hear about ur agrivation as im sure we all know how agrivating these things can be.


Spotlight: Member Stories

Hello, I was diagnosed in January 2011 with Ulcerative Colitis. I am currently on my third round of prednisone but my first round with intense Asacol ...More

Helpful Tips

Trips to ER
When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
Was this Helpful?
22 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.